MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG CATHETER WITH SHERLOCK TIP LOCATION SYSTEM (TLS) STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG CATHETER WITH SHERLOCK TIP LOCATION SYSTEM (TLS) STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refr2350 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "i was placing a 3 french groshong on a 5 week old.I was inspecting the picc prior to threading it through the micro introducer and noticed some very fine small fibers on the end of the picc.My thought was that it was possibly from the gauze.I did leave the picc in the plastic casing until the vein was accessed so i don't know how something would have gotten on it.I tend to leave it in the casing so it doesn't flop around and become unsterile, then i remove it and do a more thorough inspection after the micro introducer is in place.At any rate, i did not place that picc line.We opened another kit and placed the second picc as it had no issues noted on inspection.I checked on the patient today, at 24 hours post placement, and he is doing well.No complications with the picc.".

Brand Name
GROSHONG CATHETER WITH SHERLOCK TIP LOCATION SYSTEM (TLS) STYLET
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kelsey erickson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14190391
Report Number3006260740-2022-01461
Device Sequence Number17282395
Product Code LJS
UDI-Device Identifier00801741036057
UDI-Public(01)00801741036057
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K063240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9717308
Device Lot NumberREFR2350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2022
Initial Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown